Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 48, NWS Lincoln, IL

November 29, 2011Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Nov 29, 2011, 10:48 AM CST for Lawrence County, Illinois. It took effect at Nov 29, 2011, 5:00 PM CST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Nov 29, 2011, 10:48 AM CST (16:48 UTC)
In effect from
Nov 29, 2011, 5:00 PM CST
Expired
Dec 3, 2011, 12:26 PM CST
In force
4 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 31.36 ft at Dec 1, 2011, 1:00 AM CST.

actionminormoderate25303511/2911/3012/0112/0212/0312/04
Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WGUS43 KILX 291648
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1048 AM CST TUE NOV 29 2011

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC101-300648-
/O.NEW.KILX.FL.W.0048.111129T2300Z-111202T1330Z/
/LAWI2.1.ER.111129T2300Z.111130T1800Z.111202T0730Z.NO/
1048 AM CST TUE NOV 29 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT  945 AM TUESDAY THE STAGE WAS 28.4 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 31.8 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

EMBARRAS RIVER
 LAWRENCEVILLE     30  28.4 TUE 10 AM   31.7   31.7   29.7



$$
7 follow-up statements
443 
WGUS83 KILX 301627
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1027 AM CST WED NOV 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-010627-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111204T0900Z/
/LAWI2.1.ER.111130T0105Z.111201T1200Z.111204T0300Z.NO/
1027 AM CST WED NOV 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE SATURDAY NIGHT.
* AT  945 AM WEDNESDAY THE STAGE WAS 31.1 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.4 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.1 WED 10 AM   31.4   31.0   30.5



$$
699 
WGUS83 KILX 010240
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
839 PM CST WED NOV 30 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-011639-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111204T0359Z/
/LAWI2.1.ER.111130T0105Z.111201T1200Z.111203T2159Z.NO/
839 PM CST WED NOV 30 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SATURDAY EVENING.
* AT  745 PM WEDNESDAY THE STAGE WAS 31.4 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.6 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.4 WED 8 PM    31.6   31.2   30.4



$$
195 
WGUS83 KILX 011556
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
956 AM CST THU DEC 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-020556-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111204T1330Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111204T0730Z.NO/
956 AM CST THU DEC 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SUNDAY MORNING.
* AT  845 AM THURSDAY THE STAGE WAS 31.4 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW 
  FLOOD STAGE BY EARLY SUNDAY MORNING. KEEP ABREAST OF THE 
  LATEST FORECASTS BECAUSE ANTICIPATED RAINFALL SUNDAY INTO
  MONDAY MAY RESULT IN ADDITIONAL RISES.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.4 THU 9 AM    31.1   30.8   29.7



$$

MILLER
944 
WGUS83 KILX 020313
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
913 PM CST THU DEC 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-021713-
/O.CON.KILX.FL.W.0048.000000T0000Z-111204T1330Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111204T0730Z.NO/
913 PM CST THU DEC 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SUNDAY MORNING.
* AT  845 PM THURSDAY THE STAGE WAS 31.3 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SUNDAY MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.3 THU 9 PM    31.1   30.8   29.7



$$
878 
WGUS83 KILX 021445
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
845 AM CST FRI DEC 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-030445-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111203T1617Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111203T1017Z.NO/
845 AM CST FRI DEC 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SATURDAY MORNING.
* AT  745 AM FRIDAY THE STAGE WAS 31.2 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.2 FRI 8 AM    29.8   26.0   24.3



$$
001 
WGUS83 KILX 030213
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
813 PM CST FRI DEC 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC101-031613-
/O.EXT.KILX.FL.W.0048.000000T0000Z-111204T0712Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111204T0112Z.NO/
813 PM CST FRI DEC 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL LATE SATURDAY NIGHT.
* AT  745 PM FRIDAY THE STAGE WAS 31.0 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 30.0 FEET...MINOR AGRICULTURAL FLOODING BEGINS

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  31.0 FRI 8 PM    30.7   29.2   26.8



$$
596 
WGUS83 KILX 031826
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
1226 PM CST SAT DEC 3 2011
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS 
ARE EXPECTED TO SLOWLY FALL.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC101-031856-
/O.CAN.KILX.FL.W.0048.000000T0000Z-111204T0712Z/
/LAWI2.1.ER.111130T0105Z.111201T1415Z.111203T1630Z.NO/
1226 PM CST SAT DEC 3 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE.
* AT 1145 AM SATURDAY THE STAGE WAS 29.8 FEET. 
* FLOOD STAGE IS 30.0 FEET.
* FELL BELOW FLOOD STAGE AT 1030 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 27.5 FEET BY TOMORROW
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.8 SAT 12 PM   27.5   26.2   27.8



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 29, 5:24 AM CST, 5 hours 24 minutes earlier.

Area forecast discussion, Nov 29, 5:24 AM CST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
524 AM CST TUE NOV 29 2011

.DISCUSSION...
ISSUED 330 AM CST TUE NOV 29 2011

FORECAST CONCERN IS FLOOD WATCH TODAY EAST OF I-57 AND CHANGEOVER
TO SNOW THIS AFTERNOON AND EVENING AND HOW MUCH SNOW OVER EASTERN
IL. 00Z MODELS HAVE TRENDED FASTER WITH MOVING STRONG LOW PRESSURE
SYSTEM NE AWAY FROM IL DURING TONIGHT. BIGGEST CHANGE IN FORECAST
IS ENDING POPS QUICKER AND BRINGING IN CLEARING SKIES SOONER FROM
THE WEST. MODELS ARE IN FAIR AGREEMENT THROUGH FRI THEN GFS IS
QUICKER WITH BRINGING QPF INTO IL SAT BUT LEANED TOWARD THE SLOWER
ECMWF MODEL WHICH IS MORE CONSISTENT WITH LAST MODEL RUN.

SHORT TERM...TODAY THROUGH THURSDAY NIGHT

RADAR MOSAIC SHOWS RAIN SHIELD EAST OF I-55 WITH FEW HEAVIER BANDS
OF RAIN FROM EASTERN MCLEAN COUNTY TO NEAR DECATUR AND TAYLORVILLE
AND ALSO SOUTH OF I-70 IN SE IL. ONE LIGHTNING STRIKE RECENTLY
NOTED OVER THE SOUTHERN TIP OF IL. PARTLY CLOUDY SKIES IN FAR
WESTERN COUNTIES BY GALESBURG AND JACKSONVILLE. TEMPS RANGED FROM
NEAR FREEZING WEST OF I-55 TO THE UPPER 30S OVER EASTERN IL IN LOW
OVERCAST CLOUDS BELOW 1K FT. SURFACE MAP SHOWS 1002 MB LOW
PRESSURE OVER SOUTHERN OHIO AND ARCHED BACK TO A 1005 MB LOW OVER
WESTERN KY. ALOFT A STRONG/DEEPENING 538 DM 500 MB LOW WAS NEAR
THE TN/AL BORDER.

MODELS LIFT STRONG UPPER LEVEL LOW NE TO NEAR THE OH/KY BORDER BY
00Z/6 PM TODAY WHILE 1002 MB SURFACE LOW LIFTS NE INTO LAKE ERIE.
STRONG LOW PRESSURE SYSTEM THEN BECOMES NEARLY VERTICALLY STACKED
OVER THE EASTERN GREAT LAKES BY DAWN WED. FRONTOGENETIC FORCING
AND DEFORMATION ZONE/AXIS OVER EASTERN IL AND WABASH RIVER VALLEY
TODAY TO CONTINUE MODERATE RAINS AT TIMES TO EASTERN IL TODAY. AN
ADDITIONAL THREE QUARTER TO 1 INCH TODAY FROM I-57 EAST AND WILL
CONTINUE THE FLOOD WATCH INTO THIS EVENING FROM DANVILLE TO
EFFINGHAM EAST (THOUGH QPF DROPS OFF FAIRLY QUICKLY THIS EVENING
BUT DEALING WITH RUNOFF FROM HEAVY RAINS PAST FEW DAYS). DYNAMIC
COOLING TO OCCUR THIS AFTERNOON AND EVENING OVER EASTERN IL WITH
TEMPS SLIPPING THROUGH THE 30S. THIS TO CAUSE RAIN TO MIX WITH AND
EVENTUALLY CHANCE TO SNOW. MODELS STILL KEEP BEST SNOW ACCUMULATIONS
NE OF DANVILLE WITH ABOUT 1 INCH IN VERMILION COUNTY...AND HALF
INCH OF SNOW FROM CHAMPAIGN TO TERRE HAUTE NE. SEVERAL INCHES OF
SNOW LIKELY OVER NORTHERN INDIANA INTO SE LOWER MICHIGAN. ALSO
EXPECTING STRONG NORTH WINDS TODAY WITH GUSTS OF 25 TO 35 MPH.

PRECIPITATION SHIFTS EAST OF IL BY MIDNIGHT TONIGHT WHILE CLOUDS
DECREASE FROM WEST TO EAST LATER THIS EVENING AND OVERNIGHT. THIS
BRINGS COLDER LOWS IN THE LOW TO MID 20S. AMPLE SUNSHINE BUT
CHILLY TEMPS EXPECTED WED WITH SURFACE RIDGE OVER THE LOWS MS
VALLEY AND RIDGING INTO IL AND UPPER LEVEL RIDGE SHIFTING TOWARD
IL TOO. SSW FLOW THU WILL MODERATE TEMPS INTO THE 40S AHEAD OF
NEXT APPROACHING COLD FRONT FROM WEAK NORTHERN STREAM SHORT WAVE
MOVING ACROSS THE GREAT LAKES THU NIGHT INTO FRI MORNING. LIGHT
SNOW CHANCES AND FLURRIES STILL APPEARS TO PASS NORTH AND NE OF
CENTRAL IL.

LONG TERM...FRIDAY THROUGH TUESDAY NIGHT

NOT TOO MANY CHANGES MADE IN THE EXTENDED FORECAST AS FORECAST
PACKAGED LEANED TOWARD THE SLOWER ECWMF MODEL WITH NEXT WEATHER
SYSTEM SAT NIGHT AND SUNDAY. HAVE SMALL CHANCES OF LIGHT RAIN/SNOW
NW OF THE IL RIVER BY SAT AFTERNOON. THEN HAVE CHANCE OF LIGHT
RAIN/SNOW SAT NIGHT AND SUNDAY OVER CENTRAL IL AND JUST LIGHT RAIN
CHANCES IN SE IL. MODELS CONTINUE TO SHOW COLDER AIR ARRIVING BEHIND
THIS WEATHER SYSTEM EARLY NEXT WORK WEEK WITH LOWS GETTING INTO THE
MID TO UPPER TEENS OVER PORTIONS OF CENTRAL IL...WHICH WOULD BE THE
COLDEST AIR OF THE SEASON.

HUETTL

&&

.AVIATION...
ISSUED 515 AM CST TUE NOV 29 2011

A VARIETY OF WEATHER EXPECTED ACRS THE AREA TODAY WITH MAINLY VFR
CONDITIONS WEST OF I-55...AND MVFR TO LOCAL IFR CONDITIONS TO THE
EAST WITH RAIN. MODELS SUGGEST A CHANGEOVER TO SNOW POSSIBLE AT
CHAMPAIGN THIS AFTERNOON AND EARLY THIS EVENING WITH SOME SLUSHY
ACCUMULATIONS OF AN INCH OR LESS POSSIBLE ALONG AND EAST OF I-57.
MUCH OF THE PRECIPITATION WILL END EARLY THIS EVE AT CMI WITH
VFR CONDITIONS PUSHING IN ACRS ALL OF OUR TAF SITES THIS EVENING
AS HIGH PRESSURE BUILDS EAST INTO THE MIDWEST. GUSTY NORTH WINDS
WILL BE THE OTHER ISSUE TO DEAL WITH TODAY AS WINDS GUST AS HIGH
AS 30 KTS AT TIMES BEFORE BEGINNING TO SLOWLY DIMINISH LATER
THIS EVENING AS THE STORM PULLS AWAY FROM THE MIDWEST.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR ILZ046-056-057-062-063-
066>068-071>073.

&&
Hazardous weather outlook, Nov 29, 5:40 AM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
540 AM CST TUE NOV 29 2011

ILZ027>031-036>038-040>043-047>053-301200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
540 AM CST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BRING THE THREAT FOR RAIN OR SNOW TO THE AREA
SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

ILZ046-056-057-062-063-066>068-071>073-301200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-
LAWRENCE-RICHLAND-VERMILION-
540 AM CST TUE NOV 29 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL BRING RAIN AND GUSTY NORTHERLY WINDS TO THE
AREA TODAY. ADDITIONAL RAINFALL TODAY WILL RANGE FROM ONE HALF
TO ONE INCH...ON TOP OF WHAT WE HAVE ALREADY RECEIVED OVER THE
PAST COUPLE OF DAYS...RESULTING IN SIGNIFICANT RISES ON MANY
CREEKS AND STREAMS. AS THE STORM SYSTEM PULLS AWAY...THE RAIN WILL
BECOME MIXED WITH OR CHANGE TO SNOW LATE THIS AFTERNOON AND
EVENING. AT THIS TIME...IT APPEARS SNOW ACCUMULATIONS WILL BE
MINIMAL...WITH PERHAPS AS MUCH AS 1 INCH NEAR THE INDIANA BORDER
FROM HOOPESTON TO PARIS. HOWEVER...MOTORISTS PLANNING ON TRAVEL
EAST INTO PARTS OF CENTRAL AND NORTH CENTRAL INDIANA SHOULD BE
ON THE ALERT FOR THE POTENTIAL FOR WET SNOW ACCUMULATIONS OF
SEVERAL INCHES LATE TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...ANY
REPORTS OF FLOODING AND OR SNOW ACCUMULATION WOULD BE MUCH
APPRECIATED.

ILZ044-045-054-055-061-301200-
CHAMPAIGN-DOUGLAS-MOULTRIE-PIATT-SHELBY-
540 AM CST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL BRING RAIN AND GUSTY NORTHERLY WINDS TO THE
AREA TODAY. ADDITIONAL RAINFALL TODAY WILL TOTAL UP TO ONE HALF
INCH. AS THE STORM SYSTEM PULLS AWAY...THE RAIN WILL BECOME MIXED
WITH OR CHANGE TO SNOW LATE THIS AFTERNOON AND EVENING. AT THIS
TIME...IT APPEARS SNOW ACCUMULATIONS WILL BE MINIMAL...WITH AROUND
1 INCH POSSIBLE NEAR THE INDIANA BORDER FROM HOOPESTON TO PARIS.
HOWEVER...MOTORISTS PLANNING ON TRAVEL EAST INTO PARTS OF CENTRAL
AND NORTH CENTRAL INDIANA SHOULD BE ON THE ALERT FOR THE POTENTIAL
FOR WET SNOW ACCUMULATIONS OF SEVERAL INCHES LATE TODAY AND THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STORM SYSTEM WILL BRING THE THREAT FOR RAIN OR SNOW TO THE AREA
SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...ANY
REPORTS OF SNOW ACCUMULATION WOULD BE MUCH APPRECIATED.

SMITH

In the hours before

Local storm report, Nov 29, 7:00 AM CST, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
700 AM CST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
11/29/2011  M1.35 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
11/29/2011  M1.81 INCH       CLAY               IL   MESONET

            SWOP REPORT.

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
11/29/2011  M1.66 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
11/29/2011  M1.51 INCH       EFFINGHAM          IL   MESONET

            SWOP REPORT.

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
11/29/2011  M1.10 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       10 S MARTINSVILLE       39.19N 87.88W
11/29/2011  M1.32 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
11/29/2011  M1.12 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
11/29/2011  M1.51 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

TIMTE
Local storm report, Nov 29, 7:43 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
743 AM CST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
11/29/2011  M1.10 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
11/29/2011  M2.00 INCH       EDGAR              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
11/29/2011  M1.40 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
11/29/2011  M1.62 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
11/29/2011  M1.27 INCH       EFFINGHAM          IL   MESONET

            SWOP REPORT.

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
11/29/2011  M1.41 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
11/29/2011  M1.22 INCH       LAWRENCE           IL   MESONET

            SWOP REPORT.

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
11/29/2011  M1.32 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0730 AM     HEAVY RAIN       4 SW NEWMAN             39.76N 88.04W
11/29/2011  M1.35 INCH       DOUGLAS            IL   MESONET

            SWOP REPORT.

&&

TIMTE
Local storm report, Nov 29, 8:42 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
11/29/2011  M1.54 INCH       COLES              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
11/29/2011  M1.40 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       7 NW ROBINSON           39.08N 87.83W
11/29/2011  M1.75 INCH       CRAWFORD           IL   MESONET

            SWOP REPORT.

0830 AM     HEAVY RAIN       2 NE NEOGA              39.34N 88.43W
11/29/2011  M1.35 INCH       CUMBERLAND         IL   MESONET

            SWOP REPORT.

&&

TIMTE
Local storm report, Nov 29, 9:25 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 E MONTROSE            39.17N 88.32W
11/29/2011  M1.60 INCH       JASPER             IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       1 NNW DANVILLE          40.16N 87.63W
11/29/2011  M1.16 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       4 SSW CHARLESTON        39.43N 88.20W
11/29/2011  M1.81 INCH       COLES              IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 W ROBINSON            39.01N 87.80W
11/29/2011  M2.00 INCH       CRAWFORD           IL   MESONET

            SWOP REPORT.

0700 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
11/29/2011  M1.35 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0830 AM     HEAVY RAIN       1 W ARTHUR              39.72N 88.49W
11/29/2011  M1.08 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

TIMTE
Local storm report, Nov 29, 9:26 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       EFFINGHAM               39.12N 88.55W
11/29/2011  M1.51 INCH       EFFINGHAM          IL   MESONET

            SWOP REPORT.

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
11/29/2011  M1.10 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       10 S MARTINSVILLE       39.19N 87.88W
11/29/2011  M1.32 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
11/29/2011  M1.10 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
11/29/2011  M1.35 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
11/29/2011  M1.81 INCH       CLAY               IL   MESONET

            SWOP REPORT.

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
11/29/2011  M1.66 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       4 NW NEOGA              39.36N 88.50W
11/29/2011  M1.35 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 W ROBINSON            39.01N 87.80W
11/29/2011  M2.00 INCH       CRAWFORD           IL   MESONET

            SWOP REPORT.

0700 AM     HEAVY RAIN       4 SSW CHARLESTON        39.43N 88.20W
11/29/2011  M1.81 INCH       COLES              IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       1 NNW DANVILLE          40.16N 87.63W
11/29/2011  M1.16 INCH       VERMILION          IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 E MONTROSE            39.17N 88.32W
11/29/2011  M1.60 INCH       JASPER             IL   COCORAHS

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
11/29/2011  M1.27 INCH       EFFINGHAM          IL   MESONET

            SWOP REPORT.

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
11/29/2011  M1.62 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
11/29/2011  M1.40 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
11/29/2011  M2.00 INCH       EDGAR              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
11/29/2011  M1.51 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
11/29/2011  M1.12 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
11/29/2011  M1.41 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       2 E BIRDS               38.84N 87.63W
11/29/2011  M1.22 INCH       LAWRENCE           IL   MESONET

            SWOP REPORT.

0730 AM     HEAVY RAIN       4 SW NEWMAN             39.76N 88.04W
11/29/2011  M1.35 INCH       DOUGLAS            IL   MESONET

            SWOP REPORT.

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
11/29/2011  M1.40 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0730 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
11/29/2011  M1.54 INCH       COLES              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
11/29/2011  M1.32 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       7 NW ROBINSON           39.08N 87.83W
11/29/2011  M1.75 INCH       CRAWFORD           IL   MESONET

            SWOP REPORT.

0830 AM     HEAVY RAIN       2 NE NEOGA              39.34N 88.43W
11/29/2011  M1.35 INCH       CUMBERLAND         IL   MESONET

            SWOP REPORT.

0830 AM     HEAVY RAIN       1 W ARTHUR              39.72N 88.49W
11/29/2011  M1.08 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

TIMTE

Nearby

River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.